# SDR VNAA202401230001

- Difficulty date: December 13, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033052963
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLES OF PREVIOUS REPAIR AT CENTER COCKPIT FLOOR BEAM LBL12 AT FS280.00 FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT.    PREVIOUS REPAIR AT CENTER COCKPIT FLOOR BEAM LBL12 AT FS280.00 FLOOR INTERNAL SUPPORT STRUCTURE WAS REPLACED PER REO 690-53-11-1653 REV. --
